MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERSAL GLENOID - INLAY LARGE
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024 it was reported by a sales representative via email that an ar-9121-06 arthrex universal glenoid and two ar-9121-03 arthrex universal glenoid would not press onto the baseplate.The baseplate was also swapped out and attempted with the arthrex universal glenoid, but it still would not hold.The case was completed as a reverse procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: b5, d9, h3, h6.
 
Event or Problem Description
Additional information received on 7/23/2024: the intended procedure was an anatomic shoulder with a universal convertible baseplate but since the arthrex universal glenoid would not press onto the baseplate, the surgeon completed the case as a reverse procedure.The case was not delayed, and additional anesthesia was not needed.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Upon visual inspection, it was noted that the arthrex universal glenoid¿ - inlay large was attached to the mating part revers glenoid porous coat- baseplate, damage was noted on the edges of the universal glenoid.Functional testing was performed to reveal that the parts were not able to be detached.No problem found.

Brand Name
UNIVERSAL GLENOID - INLAY LARGE
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19576766
Report Number1220246-2024-06294
Device Sequence Number11754628
Product Code PHX
UDI-Device Identifier00888867057432
UDI-Public00888867057432
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID - INLAY LARGE
Device Catalogue NumberAR-9121-03
Device Lot Number22.01758
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by ManufacturerNot provided
09/19/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date08/21/2024
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown